Spline smoothing with model-based penalties

JO Ramsay, N Heckman, BW Silverman

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)
Translated title of the contributionSpline smoothing with model-based penalties
Original languageEnglish
Pages (from-to)99 - 106
JournalBehav Res Methods, Instruments & Computers
Publication statusPublished - 1997

Cite this

Ramsay, JO., Heckman, N., & Silverman, BW. (1997). Spline smoothing with model-based penalties. Behav Res Methods, Instruments & Computers, 29, 99 - 106.